Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Dark green hard stools, not on antibiotics, no pain. Cause?

Hello, I just went to the bathroom and for the second consecutive day I pooped a dark green hard stool . I am not taking any antibiotics or any other drugs . I didn t have a surgery recently either (never, actually). It was hard, not diarrhea . I don t have any pain or any other symptoms such as those related to IBS and the like. I read somewhere that it can be caused either by ingestion of large amounts of leafy greens (which I have t had recently either), decreased bowel transit time (but the stool was hard, not soft), some diseases such as IBS, Celiac disease, Ulcerative colitis, Crohn s disease, Malabsorption (whose painful symptoms I really don t have) or.... cancer :((( please explain.. what kind of cancer causes hard green stool? Thank you
Asked On : Tue, 22 May 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thank you for posting.

I have gone through your query and I understand your concerns.

All your symptoms shows us that you have gastric hemorrhage that is caused by a possible gastric ulcer.
Green color is related to Biliary dyskinesia.
You should immediately modificate your lifestyle by:
1. Eliminating spicy foods, coffee, milk and alcoholic drinks from your diet.
2. Quit smoking cigarettes(if you smoke).

To determine the diagnosis you need;
1. Abdominal ultrasound.
2. Fibrogastroendoscopy.
3. Liver function test.
4. Cholangiography.
5. Complete blood count.
6. Urine test.

The results of these tests will help your doctor in determining the treatment.
Please consult your gastroenterologist.

I hope this information is helpful.

All the best.
Dr. Behar.
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor